Fixed point theorems and partial metric spaces

Ruidong Wang, Chao Ma


In this paper, we give some fixed point theorems for generalized cyclic contraction and generalized ϕ−weak contraction in partial metric spaces, which improve the results of S. Romaguera in [1], M. Abbas in [2] and T. Abdeljiawad in [5].

Full Text: PDF

How to Cite this Article:

Ruidong Wang, Chao Ma, Fixed point theorems and partial metric spaces, J. Math. Comput. Sci., 9 (2019), 385-401

Copyright © 2019 Ruidong Wang, Chao Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS